Resultados globales: 6 registros encontrados en 0.04 segundos.
Artículos, Encontrados 6 registros
Artículos Encontrados 6 registros  
1.
20 p, 1.0 MB Phase portraits of Bernoulli quadratic polynomial differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pereira, Weber F. (Universidade Estadual Paulista. Departamento de Matemática (Brasil)) ; Pessoa, Claudio (Universidade Estadual Paulista. Departamento de Matemática (Brasil))
In this paper we study a new class of quadratic polynomial differential systems. We classify all global phase portraits in the Poincaré disk of Bernoulli quadratic polynomial differential systems in R2.
2020
Electronic journal of differential equations, Vol. 2020, Issue 48 (2020) , p. 1-19
2 documentos
2.
27 p, 592.4 KB Phase portraits of quadratic polynomial differential systems having as solution some classical planar algebraic curves of degree 4 / Benterki, Rebiha (Université Bachir El Ibrahimi. Département de Mathématiques (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We classify the phase portraits of quadratic polynomial differential systems having some relevant classic quartic algebraic curves as invariant algebraic curves, i. e. these curves are formed by solution curves of a quadratic polynomial differential system. [...]
2019
Electronic journal of differential equations, Vol. 2019, Issue 15 (2019) , p. 1-25
2 documentos
3.
28 p, 837.2 KB Phase portraits of Abel quadratic differential systems of second kind with symmetries / Ferragut, Antoni (Universitat Jaume I. Institut de Matemàtiques i Aplicacions de Castelló. Departament de Matemàtiques) ; García-Saldaña, Johanna D. (Universidad Católica de la Santísima Concepción. Departamento de Matemática y Física Aplicadas (Chile)) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática)
We provide normal forms and the global phase portraits on the Poincaré disk of the Abel quadratic differential equations of the second kind having a symmetry with respect to an axis or to the origin. [...]
2019 - 10.1080/14689367.2018.1530732
Dynamical Systems, Vol. 34, Issue 2 (2019) , p. 301-333  
4.
13 p, 310.1 KB Global phase portraits of uniform isochronous centers with quartic homogeneous polynomial nonlinearities / Itikawa, Jackson (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We classify the global phase portraits in the Poincar\'e disc of the differential systems =-y xf(x,y), =x yf(x,y), where f(x,y) is a homogeneous polynomial of degree 3. These systems have a uniform isochronous center at the origin. [...]
2016 - 10.3934/dcdsb.2016.21.121
Discrete and Continuous Dynamical Systems. Series B, Vol. 21 Núm. 1 (2016) , p. 121-131  
5.
25 p, 3.2 MB Global phase portraits of Kukles differential systems with homogenous polynomial nonlinearities of degree 5 having a center and their small limit cycles / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Silva, Mauricio Fronza da (Universidade Federal de Santa Maria(Brazil). Departamento de Matemática)
We provide the nine topological global phase portraits in the Poincaré disk of the family of the centers of Kukles polynomial differential systems of the form x = -y, y= x ax^5y bx^3y^3 cxy^5, where x,y\R and a,b,c are real parameters satisfying a^2 b^2 c^2 0. [...]
2016 - 10.1142/S0218127416500449
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 26 Núm. 3 (2016) , p. 1650044 (25 pages)  
6.
21 p, 642.5 KB Phase portraits of quadratic Lotka-Volterra systems with a Darboux invariant in the Poincaré disc / Bolaños Rivera, Yudi Marcela (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)
We characterize the global phase portraits in the Poincaré disc of all the planar Lotka-Volterra quadratic polynomial differential systems having a Darboux invariant.
2014 - 10.1142/S0219199713500417
Communications in contemporaray mathematics, Vol. 16 Núm. 6 (2014) , p. 1350041 (23 pages)  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.